I got the shot over a month ago. Will i feel like i used to once this.horrible.med.gets.out of.me? I dont feel spiritually in touch like i used to. I just hope i will feel like i did prior to taking it. Does anyone know from personal experience how long one shot.lasts?
It seemed to indicate that the half life (amount of time it remains in the blood stream) was from 25-49 days. However you would need to ask your psychiatrist the specifics about this as they would have access to a physician's only database with the full information. It would also be essential to ask them what potential symptoms they noted it was treating, your specific concerns about the medication and what other options might be available.
are you still using this med i have a girl friend who i believe it is helping an harming just wanted to get more feed back to be more aware of its ability to help her coupe, may think of looking to alternative sources to help her
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.